| Model Number |
CD2257-40Q |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Following the battery performance alert (bpa) advisory, a bpa was received by the clinician and the device was explanted.The patient was not dependent and there were no patient consequences.
Additional Manufacturer Narrative
The reported event of premature depletion was not confirmed by analysis.However, an abnormal transient battery voltage drop was detected.The voltage drop is consistent with li deposit in the battery.Li clusters are a known depletion mechanism for these advisory products that has been investigated and associated with a field action in october 2016.